# SDR ASOA20140504048

- Difficulty date: May 4, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 14572115402
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E 611 INBD ATTACH BRACKET CRACKED IN UPPER RADIUS.  MAINTENANCE REMOVED BRACKET, LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-02, INSTALLED NEW RT INBD LE ATTACH BRACKET IAW AMM  20-10-01 AND 57-41-00.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
